Alert archive / Pennsylvania / Areal Flood Warnings in 2013

Areal Flood Warning 55, NWS Philadelphia/Mount Holly

January 31, 2013Montgomery County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Jan 31, 2013, 11:47 AM EST for Montgomery County, Philadelphia County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 31, 2013, 11:47 AM EST (16:47 UTC)
Expired
Jan 31, 2013, 3:45 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Montgomery County, PA, Philadelphia County, PA

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -450 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
141 kt
0-1 km storm-relative helicity
-450 m²/s²
0-3 km storm-relative helicity
-203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS41 KPHI 311647
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 AM EST THU JAN 31 2013

PAC091-101-312045-
/O.NEW.KPHI.FA.W.0055.130131T1647Z-130131T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
1147 AM EST THU JAN 31 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED A

* FLOOD WARNING FOR...
  SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  WEST CENTRAL PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...

* UNTIL 345 PM EST

* AT 1144 AM EST...THE WISSAHICKEN CREEK IN SOUTHEASTERN MONTGOMERY  
  COUNTY AND WEST CENTRAL PHILADELPHIA COUNTY REMAINS ABOVE FLOOD    
  STAGE AS A RESULT OF RAIN LAST NIGHT. WHILE WATER LEVELS ARE NOW   
  FALLING...THE FLOOD WARNING HAS BEEN EXTENDED UNTIL EXCESS WATER   
  HAS DRAINED. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.
&&

LAT...LON 3997 7525 4004 7534 4007 7537 4007 7538
      4008 7540 4022 7524 4012 7507

$$

JJM
1 follow-up statement
659 
WGUS81 KPHI 311831
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EST THU JAN 31 2013

PAC091-101-311838-
/O.CAN.KPHI.FA.W.0055.000000T0000Z-130131T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
131 PM EST THU JAN 31 2013

...THE FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL PHILADELPHIA
AND SOUTHEASTERN MONTGOMERY COUNTIES...

AT 130 PM EST...AUTOMATED STREAM GAGE DATA INDICATED ALL SMALL 
STREAMS IN THE AREA HAVE RECEDED BACK INTO THEIR BANKS. THE AREAL 
FLOOD WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 3997 7525 4004 7534 4007 7537 4007 7538
      4008 7540 4022 7524 4012 7507

$$

JJM

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jan 31, 10:44 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Jan 31, 10:44 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1044 AM EST THU JAN 31 2013

.SYNOPSIS...
AN INTENSE AREA OF LOW PRESSURE WILL TRACK ACROSS EASTERN CANADA
TODAY INTO TONIGHT. AN ASSOCIATED STRONG COLD FRONT WILL CONTINUE
TO MOVE FARTHER OFF THE COAST. A WEAK LOW PRESSURE SYSTEM AND
SECONDARY COLD FRONT WILL QUICKLY MOVE ACROSS THE MID ATLANTIC
FRIDAY MORNING, THEN HIGH PRESSURE BUILDS TO OUR SOUTH FRIDAY
NIGHT AND SATURDAY. THE NEXT COLD FRONT AND WEAK LOW PRESSURE
SYSTEM IS SCHEDULED TO ARRIVE SUNDAY, THEN HIGH PRESSURE BRIEFLY
ARRIVES SUNDAY NIGHT INTO MONDAY, BEFORE ANOTHER COLD FRONT MOVES
TUESDAY. HIGH PRESSURE IS FORECAST TO ARRIVE DURING WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INTENSIFYING LOW PRESSURE WAS LOCATED OVER SOUTHERN QUEBEC LATE
THIS MORNING. THE STRONG COLD FRONT WAS WELL OFF THE COAST. THE
CIRCULATION AROUND THE LOW WILL MAINTAIN A GUSTY WEST WIND IN OUR
REGION TODAY. THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 600 PM.

AS COLD AIR CONTINUES TO BUILD INTO OUR REGION, TEMPERATURES ARE
EXPECTED TO REMAIN NEARLY STEADY OR DROP A FEW DEGREES AS THE DAY
PROGRESSES. READINGS SHOULD BE MAINLY IN THE LOWER AND MIDDLE 40S.
TEMPERATURES IN THE 30S ARE ANTICIPATED FOR THE ELEVATED TERRAIN.

WE ARE EXPECTING AN INCREASE IN STRATOCUMULUS FOR THE LATE
MORNING AND AFTERNOON HOURS DUE TO THE STRONG COLD ADVECTION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
ANY CLEARING THIS EVENING IS BRIEF AS A SHORT WAVE DRIVES EWD
FROM THE OHIO VALLEY TOWARD THE MID ATLANTIC STATES. IT SHOULD
RESULT IN THICKENING CLOUDS OVERNIGHT AND THERE MAY BE SOME
FLURRIES OR SCT SNOW SHOWERS LATE. WLY WINDS DIMINISH AND THERE IS
BROAD FGEN IN THE MID ATLC STATES NEAR DAWN FRIDAY AS A SECONDARY
COLD FRONT FORMS WITH THAT SHORT WAVE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A LARGE UPPER-LEVEL
TROUGH ACROSS THE GREAT LAKES AND NORTHEAST. THIS LOOKS TO BECOME
REINFORCED A FEW TIMES AS SHORT WAVES DIVE SOUTHEASTWARD FROM THE
MIDWEST. THIS SHOULD RESULT IN A COUPLE OF CLIPPER TYPE SYSTEMS
MOVING ACROSS OUR REGION, ALTHOUGH A MUCH DRIER AIR MASS WILL TEND
TO LIMIT THE AVAILABLE MOISTURE. IT APPEARS THAT EACH SHORT
WAVE/CLIPPER WILL INDUCE SURFACE LOW DEVELOPMENT OFF OF OUR COAST,
HOWEVER THE QUICK FLOW SHOULD ALLOW THESE TO GENERALLY ZIP OUT TO
SEA. THERE COULD BE PERHAPS A MORE SIGNIFICANT SHORT WAVE/CLIPPER
TRACKING ACROSS THE GREAT LAKES REGION TUESDAY, WITH AGAIN THE
POTENTIAL FOR REDEVELOPMENT OFF OF OUR COAST. WE GENERALLY USED A
MODEL BLEND FOR FRIDAY THROUGH SUNDAY, THEN BLENDED IN SOME OF THE
NEWER HPC GUIDANCE WITH CONTINUITY FROM SUNDAY NIGHT ONWARD.

FOR FRIDAY...A WEAK CLIPPER/SHORT WAVE AND SECONDARY COLD FRONT
ZIPS BY MAINLY IN THE MORNING WITH PERHAPS A ZONE OF SNOW SHOWERS
AND FLURRIES. WHILE THE MODEL GUIDANCE DOES VARY REGARDING ACTUAL
QPF, WHATEVER DOES OCCUR IS EXPECTED TO BE ON THE LIGHT SIDE GIVEN
LIMITED MOISTURE. AS THIS FEATURE SHIFTS OFFSHORE IT SHOULD TEND
TO STRENGTHEN AS IT TAPS INTO THE INCREASING BAROCLINICITY. THIS
RESULTS IN A TIGHTENING PRESSURE GRADIENT WHICH MAY LEAD TO
BLUSTERY CONDITIONS ACROSS OUR AREA. SOME LAKE EFFECT SNOW SHOULD
BE ONGOING AND PERHAPS SOME OF THIS IN THE FORM OF SNOW SHOWERS OR
FLURRIES REACHES INTO THE POCONOS. SOME FLURRIES MAY EXTEND INTO
SOUTHEASTERN PENNSYLVANIA FOR A TIME IN THE AFTERNOON. HIGH
PRESSURE THEN STARTS TO BUILD IN AT NIGHT, ALTHOUGH THE CENTER OF
IT LOOKS TO SLIDE TO OUR SOUTH. DESPITE THE PRESSURE GRADIENT
HOLDING UP SOME AT NIGHT, WE SHOULD DECOUPLE ENOUGH TO RESULT IN A
COLDER OVERNIGHT.

FOR SATURDAY AND SUNDAY...ANOTHER CLIPPER TYPE SYSTEM LOOKS TO
ARRIVE LATE SATURDAY AS THE UPPER-LEVEL TROUGH AMPLIFIES SOME.
THERE MAY END UP BEING A BETTER SURFACE REFLECTION WITH THIS
SYSTEM ACROSS THE GREAT LAKES WHICH WOULD AIDE IN BETTER WAA ALOFT
ACROSS OUR AREA SATURDAY AND SATURDAY NIGHT. ONCE AGAIN, MOISTURE
LOOKS TO BE LIMITED THEREFORE WE WILL KEEP POPS NO HIGHER THAN THE
CHC RANGE LATE SATURDAY AND SUNDAY. SUNDAY COULD END UP BEING
BLUSTERY ONCE AGAIN AS CAA INCREASES FOR A TIME COUPLED WITH A
TIGHTENING PRESSURE GRADIENT. THE CLIPPER MAY STRENGTHEN OR
REDEVELOP OFF OF OUR COAST SUNDAY, WHICH IF THAT OCCURS IT MAY BE
ABLE TO TOSS SOME MOISTURE BACK INTO PORTIONS OF OUR REGION. SOME
OF THE GUIDANCE HINTING AT A SURFACE TROUGH LIKE FEATURE EXTENDING
NORTHWEST FROM THE LOW OFFSHORE TO A WEAKNESS OVER THE EASTERN
GREAT LAKES.

FOR MONDAY AND TUESDAY...THE PERSISTENT UPPER-LEVEL TROUGH FROM
THE MIDWEST/GREAT LAKES AND NORTHEAST LOOKS TO RELOAD LATER
MONDAY. THIS OCCURS AS A WEAK LOW TRACKS FROM THE MIDWEST MONDAY
MORNING TO NEW ENGLAND TUESDAY. THIS WILL PUSH A COLD FRONT ACROSS
OUR AREA DURING TUESDAY. THE BEST LIFT WITH THIS SYSTEM MAY END UP
BEING TO OUR NORTH, HOWEVER SOME GUIDANCE SUGGEST A SECONDARY
SHORT WAVE ARRIVES ON TUESDAY TO PERHAPS ENERGIZE THE SYSTEM SOME.
GIVEN LOWER CONFIDENCE WITH THE SHORT WAVE TIMING AND STRENGTH, WE
MADE NO MAJOR CHANGES.

FOR WEDNESDAY...THE UPPER-LEVEL TROUGH AXIS MAY SHIFT TO OUR EAST
DURING THIS TIME FRAME. THIS WOULD ALLOW HIGH PRESSURE TO OUR WEST
TO GRADUALLY BUILD INTO OUR AREA. A NORTHWEST FLOW THOUGH LOOKS TO
CONTINUE, THEREFORE TEMPERATURES WILL PROBABLY BE ABOUT WHERE THEY
SHOULD BE FOR THIS TIME OF THE YEAR. WE KEPT A DRY FORECAST GOING
DURING THIS TIME FRAME.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE TAF PERIOD. THERE
SHOULD BE AN INCREASE IN STRATOCUMULUS DURING THE LATE MORNING AND
EARLY AFTERNOON WITH BASES MAINLY IN THE 4000 TO 5000 FOOT RANGE.
A STRONG WESTERLY WIND WILL CONTINUE WITH SUSTAINED SPEEDS IN THE
20S AND GUSTS INTO THE 30S.

FOR TONIGHT, WE SHOULD LOSE THE STRONG WIND GUSTS. A WESTERLY
WIND AROUND 8 TO 12 KNOTS IS ANTICIPATED. THE CLOUD COVER MAY
BECOME SCATTERED FOR A TIME THIS EVENING BEFORE GOING BACK TO
BROKEN TO OVERCAST LATE TONIGHT. SCATTERED FLURRIES ARE POSSIBLE
AROUND DAYBREAK. THERE MAY EVEN BE SNOW SHOWERS AROUND KMIV AND
KACY AT THAT TIME AS A WEAK SYSTEM PASSES NEAR OUR REGION. THOSE
SNOW SHOWERS COULD BRING A BRIEF PERIOD OF MVFR TO THOSE TWO
LOCATIONS.

OUTLOOK...
FRIDAY...OVERALL VFR. SOME SNOW SHOWERS ARE POSSIBLE, ESPECIALLY
IN THE MORNING FROM KPHL ON SOUTH AND EAST WHICH COULD LOCALLY
LOWER THE VISIBILITIES. NORTHWEST WINDS INCREASING TO 15-20 KNOTS
WITH GUSTS TO NEAR 30 KNOTS.

SATURDAY...VFR WITH NW WINDS NEAR 10 KNOTS.

SUNDAY...CONDITIONS MAY LOWER TO ABOUT MVFR DUE TO POSSIBLE SNOW
SHOWERS. NORTHWEST 10-20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

MONDAY...VFR. WEST WINDS 10 KNOTS OR LESS, BECOMING SOUTHWEST.

&&

.MARINE...
GALE WARNING THROUGH TODAY AND FOR THE ATLC WATERS EXTENDED
THROUGH MUCH OF TONIGHT. THE MODEL GUIDANCE DIFFERS ON MAX WINDS
OVER THE WATERS NEAR SUNRISE FRIDAY...SO FOR NOW ENDED THE GALE
NEAR 09Z FRIDAY.

OUTLOOK...
A CLIPPER TYPE SYSTEM IS FORECAST TO MOVE THROUGH FRIDAY WITH A
CONTINUED SURGE OF COLDER AIR. AS THIS OCCURS AND THE PRESSURE
GRADIENT TIGHTENS FOR A TIME, DEEPER MIXING SHOULD ONCE AGAIN
OCCUR. IT APPEARS THAT SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY,
ALTHOUGH SOME GALE FORCE GUSTS COULD OCCUR FOR A TIME. HIGH
PRESSURE THEN SLIDES TO OUR SOUTH, ALLOWING THE PRESSURE GRADIENT
TO RELAX AND THE SURFACE WINDS TO SUBSIDE. ANOTHER CLIPPER TYPE
SYSTEM LOOKS TO ARRIVE SUNDAY INTO MONDAY AND THIS COULD REDEVELOP
TO OUR EAST. A SURGE OF CAA IN ITS WAKE SHOULD RESULT IN A PERIOD
OF ADVISORY LEVELS WINDS WITH PERHAPS SOME GALE FORCE GUSTS.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES ON THE UPPER EASTERN SHORE OF CHESAPEAKE BAY
WERE ON THE DECREASE AT MID MORNING. EVEN WITH THE WESTERLY WIND
PUSHING SOME WATER AGAINST THE EASTERN SHORE, IT NO LONGER APPEARS
AS THOUGH THE WATER LEVELS WILL REACH THE ADVISORY CRITERION. AS A
RESULT, THE COASTAL FLOOD ADVISORY HAS BEEN DISCONTINUED.

OUTLOOK...
THERE COULD BE SOME ISSUES WITH BLOW-OUT TIDES LATE TODAY OR ON
FRIDAY. STRONG WEST- NORTHWEST WINDS COULD PUSH WATER LEVELS TO
AROUND -1.5 TO -2.0 IN SOME SPOTS.

GUIDANCE HAS BEEN SHOWING THE POTENTIAL FOR BLOW-OUTS FOR A FEW
DAYS NOW BUT IT IS NOT A DEFINITE SCENARIO. THE ADDED FRESH WATER
FROM THE OVERNIGHT RAINS ON WEDNESDAY AND THURSDAY COULD HELP TO
INHIBIT BLOW-OUT FROM OCCURRING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ054-055-
     060>062-070-071-101>106.
NJ...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NJZ001-007>010-
     012>027.
DE...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...GALE WARNING UNTIL 4 AM EST FRIDAY FOR ANZ450>455.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ430-431.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...DRAG/GORSE
TIDES/COASTAL FLOODING...IOVINO/DRAG
Hazardous weather outlook, Jan 31, 10:42 AM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1042 AM EST THU JAN 31 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-011545-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1042 AM EST THU JAN 31 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-011545-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1042 AM EST THU JAN 31 2013

...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS A CHANCE FOR BLOW OUT TIDES LATE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR BLOW OUT TIDES INTO FRIDAY.

GALE FORCE GUSTS ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-011545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1042 AM EST THU JAN 31 2013

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

THERE IS A CHANCE FOR BLOW OUT TIDES LATE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR BLOW TIDES INTO FRIDAY.

GALE FORCE GUSTS ARE POSSIBLE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 7:38 PM ESTSpecial Weather StatementPHIChester67 min
Jan 30, 8:15 PM ESTSpecial Weather StatementPHIChester, Delaware, Montgomery60 min
Jan 30, 8:22 PM ESTSpecial Weather StatementPHIBerks, Lehigh68 min
Jan 30, 9:36 PM ESTSpecial Weather StatementPHIDelaware, Philadelphia114 min
Jan 30, 9:50 PM ESTSpecial Weather StatementPHIBucks115 min
Jan 30, 11:29 PM ESTSpecial Weather StatementPHIBucks, Delaware, Philadelphia2 hr
Jan 31, 12:10 AM ESTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jan 31, 12:34 AM ESTSpecial Weather StatementPHIBerks, Carbon, Chester, Lehigh, Monroe, Montgomery and 1 more116 min
Jan 31, 1:34 AM ESTSpecial Weather StatementPHIBucks, Delaware, Philadelphia116 min
Jan 31, 2:06 AM ESTAreal Flood AdvisoryPHIBucks, Chester, Lehigh, Monroe, Montgomery, Northampton4 hr
Jan 31, 2:20 AM ESTSpecial Weather StatementPHIChester, Lehigh, Monroe, Montgomery, Northampton55 min
Jan 31, 2:56 AM ESTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Jan 31, 3:15 AM ESTSpecial Weather StatementPHIBucks, Philadelphia2 hr
Jan 31, 4:00 AM ESTAreal Flood WarningPHIBerks, Chester, Montgomery10 hr
Jan 31, 4:42 AM ESTRiver Flood WarningPHIMontgomery10 hr
Jan 31, 4:58 AM ESTAreal Flood WarningPHIBucks9 hr
Jan 31, 6:00 AM ESTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia6 hr
Jan 31, 6:01 AM ESTWind AdvisoryPHIBerks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more12 hr
Jan 31, 6:17 AM ESTAreal Flood WarningPHINorthampton6 hr
Jan 31, 8:14 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia12 hr
Jan 31, 1:21 PM ESTRiver Flood WarningPHIChester, Delaware7 hr
Jan 31, 6:56 PM ESTSpecial Weather StatementPHINorthampton94 min

Nearby

Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.